# SDR AALA202401035174

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 9,354 hours, 3,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR GIRT BAR MISSING RED PART OF THE ASSEMBLY.**SUPPLEMENTAL REPORT FOR (AALA202312295174): INSTALLED HEAT SHRINK TUBING. PER AARD 25-66-00-4. OK FOR SERVICE.**(CLOSED).
